# SDR ABXA20200803198

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,872 hours, 38,217 cycles
- Engine: Ge CF680A2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT REV ISOLATION VALVE EICAS MESSAGE AFTER ENGINE START.  AIRCRAFT RETURNED TO GATE, AIRCRAFT WAS GROUNDED.  MAINTENANCE INVESTIGATED PROBLEM.  OPERATIONAL CHECK OF RT REVERSER GOOD, IAW AMM 78-31-00.  REV CYCLED 3X TIMES WITH NO MESSAGES.  AIRCRAFT RELEASED FOR FLIGHT.
